# SDR UPS98826013

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D/CK, CABIN SEAT TRACK I IS GOUGED WORN AND CORRODED STA 270.  REMOVED SEAT TRACK PLUG PRIMED SEAT TRACK PLUG IAW DC8 SRM 51 1 8.  INSTALLED NEW SEAT TRACK PLUG IAW DC8 SRM 53 2 3.
